# SDR SWAA2021080396493

- Difficulty date: July 19, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON L/H VERTICAL STAB TO FUSELAGE FWD SKATE BS1006-1016 ; / [01] REMOVED L/H SKATE ANGLE IAW SRM 51-40-02; [02] LOCATED; DRILLED AND COUNTERSINK NEW L/H SKATE ANGLE P/N 147A32OOU11 IAW SRM 51-40-05;SRM 51-40-08 AND DWG 147A0030 REV. 0; [03] NO ALLOWABLE LIMITS FOR DAMAGE TO SKATE ANGLE. REPAIR BY REPLACEMENT. IAW SRM CH. 51-10-02-0G-0; [04] APPLIED TOPCOAT TO SKATE ANGLE IAW AMM CH. 51-21-00/701.; [05] OK TO INSTALL SKATE ANGLE; [06] VERIFIED OK TO INSTALL SKATE ANGLE; [07] INSTALLED SKATE ANGLE AT BS 1006 TO BS1016 IAW SRM 51-40-02 AND DWG 147A0030 REV. 0; [08] VERIFIED FASTENER INSTALLATION L/H SKATE ANGLE BS 1006 TO 1016 PER DWG 147A0030 AND SRM 51-40-02. REJECTION: FILLET SEALANT MISSING AS REQUIRED PER DWG FL 3. FAULT # TTG8Q005W1LQ GENERATED; [09] APPLIED FILLET SEAL AT L/H VERTICAL STAB TO FUSELAGE FWD SKATE ANGLE BS1006-1016 IAW AMM 51-31-00-390-804 AND DWG 147A0030; [10] VERIFIED SEALANT APPLICATION PER AMM 51-31-00-390-804 AND DWG 147A0030; [11] COMPLETE
